# SDR ASMF200605005

- Difficulty date: May 14, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N204AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49404
- Aircraft time: 47,843 hours, 30,918 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: P725856
- Condition: Leaking
- Location: Left
- Part time: 36,264 hours, 25,643 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: K, B, J
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, A OIL LEAK WAS DETECTED ON LEFT ENGINE.  DEOILER SEAL WAS REPLACED AND LEAK CONTINUED.  AIR CODITIONING AND PRESSURIZATION TEST WERE PERFORMED AND OIL ODOR WAS DETECTED IN PASSENGERS CABIN AND RIGHT LAVATORY SMOKE ALARM WAS ACTIVATED.  LEFT ENGINE WAS REPLACED AND TESTED IAW MPCM 71-00-02 AND 71-00-01, RESPECTIVELY, ALL CORRECT.  ADDITIONALLY, TURBINE COOLING, FLOW CONTROL VALVE AND BOTH WATER SEPARATORS WERE REPLACED IAW MM 21-51-01, 21-31-02, 21-20-02, RESPECTIVELY, ALL CORRECT.
